zbMATH — the first resource for mathematics

Almost periodicity of all \(L^2\)-bounded solutions of a functional heat equation. (English) Zbl 1450.35130
The aim of this paper is study the existence of almost periodic solutions for some reaction-diffusion equations with delay. The authors prove that each \(L^2\)-bounded solution on \(\mathbb R\) is almost periodic. The linear part is given by the Laplacian operator on a smooth domain, the nonlinear part is assumed to be Lipschitzian and almost periodic in \( t\).
35K05 Heat equation
35B15 Almost and pseudo-almost periodic solutions to PDEs
35R10 Functional partial differential equations
35K57 Reaction-diffusion equations
Full Text: DOI Euclid
[1] S. Abbas and M. Benchohra, Advanced Functional Evolution Equations and Inclusions, Developments in Mathematics 39, Springer, Cham, 2015. · Zbl 1326.34012
[2] D. Bahuguna and J. Dabas, Existence and uniqueness of a solution to a semilinear partial delay differential equation with an integral condition, Nonlinear Dyn. Syst. Theory 8 (2008), no. 1, 7-19. · Zbl 1300.35059
[3] A. Bátkai and S. Piazzera, Semigroups and linear partial differential equations with delay, J. Math. Anal. Appl. 264 (2001), no. 1, 1-20. · Zbl 1003.34044
[4] R. Cooke, Almost periodicity of bounded and compact solutions of differential equations, Duke Math. J. 36 (1969), 273-276. · Zbl 0176.09102
[5] C. Corduneanu, Almost Periodic Oscillations and Waves, Springer, New York, 2009. · Zbl 1163.34002
[6] T. Diagana, Existence and uniqueness of pseudo-almost periodic solutions to some classes of partial evolution equations, Nonlinear Anal. 66 (2007), no. 2, 384-395. · Zbl 1105.35304
[7] N. Drisi and B. Es-sebbar, A Bohr-Neugebauer property for abstract almost periodic evolution equations in Banach spaces: Application to a size-structured population model, J. Math. Anal. Appl. 456 (2017), no. 1, 412-428. · Zbl 06769565
[8] B. Es-sebbar and K. Ezzinbi, Stepanov ergodic perturbations for some neutral partial functional differential equations, Math. Methods Appl. Sci. 39 (2016), no. 8, 1945-1963. · Zbl 1338.35024
[9] L. C. Evans, Partial Differential Equations, Second edition, Graduate Studies in Mathematics 19, American Mathematical Society, Providence, RI, 2010. · Zbl 1194.35001
[10] C. Guevara and H. Leiva, Controllability of the impulsive semilinear heat equation with memory and delay, J. Dyn. Control Syst. 24 (2018), no. 1, 1-11. · Zbl 1387.93041
[11] A. Haraux, Asymptotic behavior for two-dimensional, quasi-autonomous, almost-periodic evolution equations, J. Differential Equations 66 (1987), no. 1, 62-70. · Zbl 0625.34051
[12] A. S. Rao, On differential operators with Bohr-Neugebauer type property, J. Differential Equations 13 (1973), 490-494. · Zbl 0242.34040
[13] J. Wu, Theory and Applications of Partial Functional-differential Equations, Applied Mathematical Sciences 119, Springer-Verlag, New York, 1996. · Zbl 0870.35116
[14] Y. Xie and P. Lei, Almost periodic solutions of sublinear heat equations, Proc. Amer. Math. Soc. 146 (2018), no. 1, 233-245. · Zbl 1378.35151
[15] S. Zaidman, Remarks on differential equations with Bohr-Neugebauer property, J. Math. Anal. Appl. 38 (1972), 167-173. · Zbl 0269.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.